# SDR AALA202303289495

- Difficulty date: March 25, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,159 hours, 36,888 cycles
- Engine: CFM565B3
- Engine time: 28,103 hours, 13,798 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Part serial: 645424
- Condition: Vibrates
- Location: Zone 400 - Nac/P
- Part time: 28,103 hours, 13,798 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: A, E, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PTY, LEFT ENGINE VIBRATION CLIMBING PAST FL 260. VIBRATION WAS 9.8 ON THE LEFT ENGINE. FLIGHT CREW FOLLOWED ECAM DIRECTIONS AND SHUT DOWN THE LEFT ENGINE. THE AIRCRAFT LANDED SAFELY AT PTY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE N1 FAN SIEZED AND THE GAS PATH REPORT RECORDED A 980-994 DEGREE AREA C EXCEEDANCE FOR 60 SECONDS. THE ENGINE REQUIRES REPLACEMENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
